# SDR USAA2009090292320

- Difficulty date: August 31, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 32,864 hours, 13,022 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1023
- Condition: Low Pressure
- Location: L1 Door
- Part time: 39,629 hours, 16,340 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 525 - RNO-PHX- EMERGENCY EQUIPMENT - L1 AND L2 DOOR ASSIST BOTTLES NEED SERVICE.  SERVICED L1 AND L2 DOOR ASSIST BOTTLES TO PROPER PRESSURE.
